MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK; DENTAL IMPLANT
Model Number 10291040
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
Mobility and mild inflammation were reported.Bone quality at the time of implant failure was type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed.

Brand Name
MINIMARK
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key8792501
Report Number1287163-2019-00634
Device Sequence Number19343635
Product Code DZE
UDI-Device Identifier00614950003150
UDI-Public00614950003150
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10291040
Device Catalogue Number10291040
Device Lot Number13100113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR